Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of negative-definite functions


Author: C. S. Herz
Journal: Proc. Amer. Math. Soc. 14 (1963), 670-676
MSC: Primary 46.90; Secondary 42.54
DOI: https://doi.org/10.1090/S0002-9939-1963-0158251-7
MathSciNet review: 0158251
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Monogr. Mat., Vol. I, Warsaw, 1932.
  • [2] S. Bochner, Stable laws of probability and completely monotone functions, Duke Math. J. 3 (1937), 726-728. MR 1546026
  • [3] T. Bonnesen and W. Fenchel, Theorie der Konvexen Körper, Springer, Berlin, 1934. MR 0344997 (49:9736)
  • [4] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880
  • [5] C. S. Herz, Negative definite functions (to appear).
  • [6] P. Lévy, Théorie de l'addition des variables aléatoires, Gauthier-Villars, Paris, 1937.
  • [7] I. J. Schoenberg, Metric spaces and positive definite functions, Trans. Amer. Math. Soc. 44 (1938), 522-536. MR 1501980

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.90, 42.54

Retrieve articles in all journals with MSC: 46.90, 42.54


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0158251-7
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society